RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 2, Pages 337–344 (Mi tmf1595)  

This article is cited in 6 scientific papers (total in 6 papers)

The Harry Dym equation on the complex plane: inverse spectral transform and exact solutions

Boris G. Konopelchenkoa, Jyh-Hao Leeb

a Budker Institute of Nuclear Physics, Novosibirsk, Russia
b Institute of Mathematics, Academia Sinica, Taipei, Taiwan, R.O.C.

Full text: PDF file (803 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:2, 629–634

Bibliographic databases:

Language: English

Citation: Boris G. Konopelchenko, Jyh-Hao Lee, “The Harry Dym equation on the complex plane: inverse spectral transform and exact solutions”, TMF, 99:2 (1994), 337–344; Theoret. and Math. Phys., 99:2 (1994), 629–634

Citation in format AMSBIB
\Bibitem{KonLee94}
\by Boris~G.~Konopelchenko, Jyh-Hao Lee
\paper The Harry Dym equation on the complex plane: inverse spectral transform and exact solutions
\jour TMF
\yr 1994
\vol 99
\issue 2
\pages 337--344
\mathnet{http://mi.mathnet.ru/tmf1595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308797}
\zmath{https://zbmath.org/?q=an:0850.35088}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 2
\pages 629--634
\crossref{https://doi.org/10.1007/BF01016150}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV07100022}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1595
  • http://mi.mathnet.ru/eng/tmf/v99/i2/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Pedroni, V. Sciacca, J. P. Zubelli, “The Bi-Hamiltonian Theory of the Harry Dym Equation”, Theoret. and Math. Phys., 133:2 (2002), 1585–1597  mathnet  crossref  crossref  mathscinet  isi
    2. A. Pickering, “Dirichlet Series for Quasilinear Partial Differential Equations”, Theoret. and Math. Phys., 135:2 (2003), 638–641  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Gordoa, PR, “Evidence for the nonintegrability of a water wave equation in 2+1 dimensions”, Zeitschrift fur Naturforschung Section A-A Journal of Physical Sciences, 59:10 (2004), 640  isi
    4. Pickering, A, “Dirichlet series and the integrability of multilinear differential equations”, Journal of Mathematical Physics, 46:4 (2005), 043504  crossref  mathscinet  zmath  adsnasa  isi
    5. Fontanelli, L, “Bi-Hamiltonian aspects of a matrix Harry Dym hierarchy”, Journal of Mathematical Physics, 49:9 (2008), 092901  crossref  mathscinet  zmath  adsnasa  isi
    6. Li Zh., “Algebro- Geometric Solutions of the Harry Dym Hierarchy”, Int. J. Nonlinear Sci. Numer. Simul., 18:2 (2017), 129–136  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:254
    Full text:69
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019